Thanks for all these additional details.
I am sorry to hear about your problems.
Well this can occur due to any oral infection like gingivitis, tooth infection , poor oral hygiene.
Also it can occur as a side effect of medications for high blood pressure RA, Vitamin supplements,
Anti-depressants, Antibiotics like Biaxin (clarithromycin) and Flagyl (metronidazole).
Sinus issues could also cause such change in taste.
Taste abnormalities can occur when the portion of the brain related to taste is not working properly.
Also if you do not enough water, then mouth taste can get change.
Please get dental checkup and see your doctor.
You can start eating yogurt with live cultures every day .
This will help in restoring the normal bacterial balance in the mouth, resulting in better taste.
Also use hexigel mouthwash.
Also you should take enough water , so that mouth taste can get changed.
Please see your primary doctor and get it clinically evaluated.
Hope this helped
If you have any further question then you can ask me.
Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.